On the mean value of $L(m,\chi )L(n,\overline {\chi })$ at positive integers $m,n\geq 1$

Volume 122 / 2006

Huaning Liu, Wenpeng Zhang Acta Arithmetica 122 (2006), 51-56 MSC: 11M06, 11F20, 11B68. DOI: 10.4064/aa122-1-5

Authors

  • Huaning LiuDepartment of Mathematics
    Northwest University
    Xi'an, Shaanxi, P.R. China
    e-mail
  • Wenpeng ZhangDepartment of Mathematics
    Northwest University
    Xi'an, Shaanxi, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image